MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ACCURA BLN 20G X 7.5CM, WIRE 19.4CM

ARGON MEDICAL DEVICES ACCURA BLN 20G X 7.5CM, WIRE 19.4CM
Model Number BLN20075
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
During use of the bln product, the reinforced part of the hook wire was not fixed and was pushed back and couldn¿t be used (see attached photo), so the surgery was proceeded with another product.
 
Additional Manufacturer Narrative
Sample is not available for return.An image was provided for investigation.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
The portion of the product returned consists of only the cannula.An accurate disposition of what is causing the customer trouble cannot be made having only the cannula and the pictures provided.The problem seems to be with the flexible j-curve wire.Without the wire, a proper investigation could not be executed to determine a root cause.Without a root cause, a corrective action could not be implemented either.If the sample is returned in the future, this investigation will be reopened.
 
Event or Problem Description
During use of the bln product, the reinforced part of the hook wire was not fixed and was pushed back and couldn¿t be used, so the surgery was proceeded with another product.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
ACCURA BLN 20G X 7.5CM, WIRE 19.4CM
Common Device Name
BLN
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18253161
Report Number0001417485-2023-00011
Device Sequence Number7108608
Product Code GAA
UDI-Device Identifier00886333007493
UDI-Public(01)00886333007493(17)280731(10)11478182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLN20075
Device Lot Number11478182
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer11/13/2023
09/01/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/11/2024
09/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown